# SDR HEEA955332

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 419210
- Condition: Defective
- Location: Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUCKS ON ROTOR BRAKE CALIPER WILL NOT RETRACT. REPLACED WITH SERVICEABLE ROTOR BRAKE CALIPER.
